# SDR CHQA200900012

- Difficulty date: January 8, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 15,470 hours, 12,572 cycles
- Engine: Ge CF343B1
- Engine time: 15,469 hours, 12,571 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 7500060000
- Part serial: 0791
- Condition: Inoperative
- Location: Zone 700
- Part time: 7,779 hours, 6,223 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE NLG WOULD NOT EXTEND DURING NORMAL EXTENSION AND THE NLG WAS MANUALLY EXTENDED AND THE ACFT LANDED WITHOUT INCIDENT.  THE GEAR RETRACTION SYS WAS DEFERRED AND THE ACFT WAS FLOWN TO OTHER AIRPORT FOR FURTHER TROUBLESHOOTING.  MX FOUND THE SELECTOR VALVE TO BE INOP.  THE VALVE WAS REPLACED AND THE GEAR OPERATED NORMALLY.
